# SDR SWAA095856

- Difficulty date: September 10, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 31,652 hours, 18,357 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6567380
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE CASE RETAINING CABLE LOOSE.  SECURED CABLE ASSY PER MM.
